Practice exercise (made-up values, not clinical guidance). At 5 minutes after birth, a practice newborn has pink skin all over, a heart rate of 90/min, a grimace when stimulated, active movement and good breathing with a strong cry. What is the APGAR score?
Clinical assessment scores worksheet with answers
Practice exercise (made-up values, not clinical guidance). An adult weighs 65 kg and is 171 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.
Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: yes; secondary diagnosis: no; ambulatory aid: none, bed rest or nurse assists; IV therapy or saline lock: no; gait: impaired; mental status: knows own limits. Find the Morse total MFS.
Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 28/min, SpO₂ 86% on supplemental oxygen, blood pressure 142/86 mmHg, pulse 130/min, alert, temperature 38.4 °C. What is the NEWS2 total score?
Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 12/min, SpO₂ 99% on supplemental oxygen, blood pressure 130/78 mmHg, pulse 140/min, alert, temperature 36.3 °C. Which clinical risk group does the patient fall into? Click it.
- 1low
- 2low–medium
- 3medium
- 4high
Practice exercise (made-up values, not clinical guidance). At 5 minutes after birth, a practice newborn has pink skin all over, a heart rate of 90/min, a cry, cough or sneeze when stimulated, some flexion of the arms and legs and slow, irregular breathing with a weak cry. Score the APGAR and click how the score is interpreted.
- 1reassuring
- 2moderately abnormal
- 3low
Answer key
- 1. APGAR = 8
- 2. BMI = 22.2 kg/m²
- 3. MFS = 45
- 4. NEWS2 = 11
- 5. medium
- 6. reassuring
Full step-by-step solutions: practise this topic on examproblems.com.